RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 54, Issue 6(330)  


Moduli of real algebraic surfaces, and their superanalogues. Differentials, spinors, and Jacobians of real curves
S. M. Natanzon
3
New results on embeddings of polyhedra and manifolds in Euclidean spaces
D. Repovš, A. B. Skopenkov
61
A spectral problem on graphs and $L$-functions
L. O. Chekhov
109

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Trivalent graphs and solitons
I. M. Krichever, S. P. Novikov
149
The connection between time averages and minimal attractors
P. S. Bachurin
151
Extension of maps to the hyperspace of $UV^n$-compacta
N. B. Brodskii
153
FI-defined Abelian groups
S. Ya. Grinshpon
155
Stably recurrent functions on the path space of a countable graph
B. M. Gurevich, A. B. Polyakov
157
Primitive polycycles and helicenes
M. Deza, M. I. Shtogrin
159
The approximate factorization of positive-definite matrix functions
G. A. Janashia, E. T. Lagvilava, L. N. Epremidze
161
A generalization of Khinchin's inequalities to the case of quadratic forms
P. V. Il'in
163
The spectrum of the Hamiltonian of a system of three quantum particles on a lattice
S. N. Lakaev, M. Kh. Shermatov
165
Non-local Poisson brackets and Whitham's method
A. Ya. Mal'tsev
167
A method of factorization and special transformations for the Appell function $F_4$ and the Horn functions $H_1$ and $G_2$
A. W. Niukkanen
169
Vaught's conjecture for modules over hereditary Nötherian prime rings
V. A. Puninskaya
171
Probability laws in the distribution of the fractional parts of the values of polynomials and evidence for the quantum chaos conjecture
L. D. Pustyl'nikov
173
Free $G$-sheaves on closed Riemann surfaces
O. V. Schwarzman
175
Primitive polycycles: a criterion
M. I. Shtogrin
177

Mathematical Events
Valentin Fedorovich Butuzov (on his 60th birthday)
A. B. Vasil'eva, V. A. Il'in, N. N. Nefedov, N. Kh. Rozov, A. A. Samarskii, A. G. Sveshnikov
179
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019